# SDR SWIA200616470

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 9,486 hours, 7,364 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 2292
- Condition: Malfunctioned
- Location: Aoa
- Part time: 6,545 hours, 5,183 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STALL FAIL LIGHT CAME ON.  REPLACED LT AOA SENSOR IAW 27-35-05, OPERATIONAL CHECK GOOD.
